<  Back to the Polytechnique Montréal portal

Creep strength of two-phase rocks: a theoritical model

Shaocheng Ji and X. Zhiqin

Article (1997)

Document published while its authors were not affiliated with Polytechnique Montréal

This item is not archived in PolyPublie
Additional Information: Nom historique du département: Département de géologie (Université de Montréal)
PolyPublie URL: https://publications.polymtl.ca/30372/
Journal Title: Continental Dynamics (China) (vol. 1, no. 2)
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Ji, S., & Zhiqin, X. (1997). Creep strength of two-phase rocks: a theoritical model. Continental Dynamics (China), 1(2), 171-176.

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item